# SDR BQVD201506090001

- Difficulty date: June 5, 2015
- Submitted: June 9, 2015
- Operation: General aviation
- Aircraft: N60RP
- Make and model: Mooney M20J
- Aircraft serial: 241000
- Aircraft time: 7,682 hours
- Engine: Lyc IO360A3B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Ring
- Condition: Seized
- Location: Piston
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CYLINDER WAS REMOVED AND DISCOVERED THE FOLLOWING: OIL CONTROL RING WAS SEIZED IN PISTON.  PISTON,  PISTON BORES WORN IN AREA WHERE PIN RESIDES ON BOTH SIDES OF PISTON.  NO WRIST PIN CAP WEAR FOUND.  CONTACT BEING MADE BETWEEN PISTON SKIRT END SURFACE & CYLINDER NR 3 CONNECTING ROD BEARING CAP. PISTON SIDE HALF OF ROD BEARING WORN BEYOND LIMITS.  NOTE: WRIST PIN NOT SEIZED IN CONNECTING ROD.  FINDINGS HAVE BEEN REVIEWED WITH MFG AND "SPECIAL PART CAUSING DIFFICULTY" IS BEING INVESTIGATED, PENDING RESPONSE BY MFG.
